Onshuus Niño, Alf

PROFESOR TITULAR

ÁREAS DE INTERÉS:
Model Theory

INFORMACIÓN DE CONTACTO
Dirección de Correspondencia: KR 1 No 18 A-10, BL H.
Universidad de los Andes
Bogotá, Colombia.

Oficina: H-406
Tel: 3394949 ext. 2708.
Email: aonshuus[at]uniandes.edu.co
Página Personal: Página web

Títulos Académicos

• Doctor Of Philosophy 2002
• Matemático 1998

Publicaciones

•46338-Onshuus A, Hempel N. (2017) Groups in NTP2. Israel Journal of Mathematics (ISSN 0021-2172) 217 (1), pp. 355-370.

•43875-Barriga E, Onshuus A, Barriga, Eliana. (2016) Classifying torsion free groups in o-minimal expansions of real closed fields. Annals of Pure and Applied Logic (ISSN 0168-0072) 167 (12), pp. 1267-1297.

•27932-Onshuus A, Conversano A, Starchenko S. (2016) Solvable Lie grops definable in o-minimal theories. Journal of the Institute of Mathematics of Jussieu (ISSN 1474-7480) 1 (-), pp. 1-12.

•32715-Onshuus A, Quiroz A. (2015) Metric entropy estimation using o-minimality theory. ALEA Latin American Journal of Probability and Mathematical Statistics (ISSN 1980-0436) 12 (2), pp. 955-970.

•24555-Clifton E, Onshuus A. (2014) Consistent amalgamation for p-forking. Annals of Pure and Applied Logic (ISSN 0168-0072) 165 (2), pp. 503-519.

•24018-Stevenson P, Link A, Onshuus A, Quiroz A, Velasco M. (2014) Estimation of Seed Shadows Generated by Andean Woolly Monkeys (Lagothrix lagothricha lugens). International Journal of Primatology (ISSN 0164-0291) 35 (5), pp. 1021-1036.

•24557-Kaplan I, Onshuus A, Usvyatsov A. (2013) ADDITIVITY OF THE DP-RANK. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (ISSN 1088-6850) 365 (1), pp. 5783-5804.

•292-Garcia D, Onshuus A, Usvyatsov A. (2013) GENERIC STABILITY, FORKING, AND p-FORKING. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (ISSN 1088-6850) 365 (1), pp. 1-22.

•9294-Onshuus A, Hasson A. (2012) Corrigendum: Embedded o-minimal . BULLETIN OF THE LONDON MATHEMATICAL SOCIETY (ISSN 1469-2120) 44 (3), pp. 615-616.

•9184-Onshuus A, Kirby J, Macintyre A. (2012) The algebraic numbers definable in various exponential fields. Journal of the Institute of Mathematics of Jussieu (ISSN 1474-7480) 11 (4), pp. 825-834.

•7474-Onshuus A, Usvyatsov A. (2011) ON DP-MINIMALITY, STRONG DEPENDENCE AND WEIGHT. Journal of Symbolic Logic (ISSN 0022-4812) 76 (3), pp. 737-758.

•6800-Onshuus A, Usvyatsov A. (2011) Stable domination and weight. Annals of Pure and Applied Logic (ISSN 0168-0072) 162 (7), pp. 544-560.

•6832-Berenstein A, Dolich A, Onshuus A. (2011) THE INDEPENDENCE PROPERTY IN GENERALIZED DENSE PAIRS OF STRUCTURES. Journal of Symbolic Logic (ISSN 0022-4812) 76 (2), pp. 391-404.

•6896-Onshuus A, Usvyatsov A. (2011) Thorn orthogonality and domination in unstable theories. Fundamenta Mathematicae (ISSN 0016-2736) 214 (3), pp. 241-268.

•6498-Hasson A, Onshuus A, Peterzil Y. (2010) Definable Structures in o-minimal theories: one dimensional types (artículo). Israel Journal of Mathematics (ISSN 0021-2172) 179 (1), pp. 363-379.

•6499-Hasson A, Onshuus A, Peterzil Y. (2010) Definable one dimensional structures in o-minimal theories. Israel Journal of Mathematics (ISSN 0021-2172) 179 (1), pp. 297-361.

•6659-Hasson A, Onshuus A. (2010) Embedded o-minimal structures. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY (ISSN 1469-2120) 42 (1), pp. 64-74.

•5441-Hasson A, Onshuus A. (2010) STABLE TYPES IN ROSY THEORIES. Journal of Symbolic Logic (ISSN 0022-4812) 75 (4), pp. 1211-1230.

•5656-Hasson A, Onshuus A. (2010) Unstable structures definable in o-minimal theories. Selecta Mathematica, New Series (ISSN 1022-1824) 16 (1), pp. 121-143.

•4018-Onshuus A, Steinhorn C. (2009) ON LINEARLY ORDERED STRUCTURES OF FINITE RANK. Journal of Mathematical Logic (ISSN 0219-0613) 9 (2), pp. 201-239.

•2981-Onshuus A, Pillay A. (2008) Definable groups and compact p-adic Lie groups. Journal of the London Mathematical Society (ISSN 0024-6107) 78 (1), pp. 233-247.

•1376-Onshuus A, Peterzil Y. (2007) A note on stable sets, groups, and theories with NIP. Mathematical Logic Quarterly () 53 (3), pp. 295-300.

•1569-Ealy C, Onshuus A. (2007) Characterizing rosy theories. Journal of Symbolic Logic (ISSN 0022-4812) 72 (3), pp. 919-940.

•18635-Onshuus A. (2006) Properties and consequences of thorn-independence. Journal of Symbolic Logic (ISSN 0022-4812) 71 (1), pp. 1-21.